# SDR CALA9800401

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1.5 INCH CRACKS IN NR 3 PACK COMPARTMENT RIB AT STA 555 BETWEEN LONGERON 30 AND 31.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-0.
